# SDR EVA07022004

- Difficulty date: July 2, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT DESCENT AT 30000 FT, ENGINE NR 3, NR 4 FLAMED OUT WHILE ENCOUNTERING HEAVY RAIN AND MODERATE TURBULENCE.  BOTH ENGINES WERE BACK TO NORMAL AFTER RESTART.  THIS CASE IS BEEN DETERMINED AS WEATHER CAUSED IFSD (IN-FLIGHT SHUT DONE) AT OCT/2004.   MFG IS GOING TO REVISE THE FADEC VBV SCHEDULE TO OPEN VBV TO PREVENT SEPARATED ICE FROM GETTING INTO HPC/COMBUSTOR AT 1Q/2005.
